# SDR HALA2021120700219

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,587 hours, 5,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 Z670 RH MLG: RIB 6 FWD & AFT LUGS MODIFICATION AS PER 5753-01163 -08B. CORROSION REMOVAL AT FWD LUG FWD & AFT SPOTFACE FOUND BEYOND LIMIT. CORRECTIVE ACTION: CARRIED OUT AIRBUS REPAIR INSTRUCTION R575-58741 ISSUE E. ASSOCIATED ER/A 14-594565. (2043711)
